# SDR FDEA201002160437

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 652791719
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR INSIDE NR 5 BALANCE BAY, GOUGE ON UPPER PANEL, OTBD END. REMOVED DAMAGE BY STOP DRILLING GOUGE ON UPPER PANEL INSIDE NR 5 BALANCE   BAY FOR LT ELEVATOR IAW SRM 51-10-1, REV 102. COMPLIED WITH HFEC INSP IAW  NDTM 51-00-00, FIGURE 23, WITH NO DEFECTS NOTED.   FABRICATED REPAIR DOUBLER USING 2024-T3, .032" X 4 3/4" X 6" IAW SRM 55-20-3 FIGURE. INSTALLED DOUBLER IAW SRM 55-20-3 FIG 3.
